# SDR CA970902001

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Engine: Allsn 250C20B
- System (JASC): 6710 · Main Rotor Control
- Part: Bracket
- Part number: 369A7304
- Condition: Cracked
- Location: Cap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ROTOR CONTROL BEARING AND TORQUE TUBE ASSEMBLY BRACKET CAP CRACKED OFF.  THE BRACKET ASSY CONSISTS OF THE BRACKET AND BEARING RETAINING CAP.
